Alert archive / Alabama / Small Craft Advisories in 2022

Small Craft Advisory 7, NWS Mobile, AL

January 14, 2022

NWS Mobile, AL issued this small craft advisory at Jan 14, 2022, 1:36 AM CST. It took effect at Jan 15, 2022, 12:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2022, 1:36 AM CST (07:36 UTC)
In effect from
Jan 15, 2022, 12:00 PM CST
Expired
Jan 16, 2022, 3:35 AM CST
In force
16 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

596 
WHUS74 KMOB 140736
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
136 AM CST Fri Jan 14 2022

GMZ650-655-670-675-141545-
/O.CAN.KMOB.SC.Y.0006.000000T0000Z-220114T1200Z/
/O.NEW.KMOB.SC.Y.0007.220115T1800Z-220116T0300Z/
/O.CON.KMOB.GL.A.0001.220116T0300Z-220117T0000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
136 AM CST Fri Jan 14 2022

...SMALL CRAFT ADVISORY FOR TONIGHT IS CANCELLED...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM CST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with gusts up to 35 kt and seas 3 to 6 ft expected. For the 
  Gale Watch, west winds 25 to 30 kt with gusts up to 40 kt and 
  seas 7 to 12 ft possible.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Small Craft Advisory, from noon to 9 PM CST 
  Saturday. For the Gale Watch, from Saturday evening through 
  Sunday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ631-632-141545-
/O.NEW.KMOB.SC.Y.0007.220115T1800Z-220116T0300Z/
/O.CON.KMOB.GL.A.0001.220116T0300Z-220117T0000Z/
Southern Mobile Bay-Mississippi Sound-
136 AM CST Fri Jan 14 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM CST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 18 to 23 kt 
  with gusts up to 30 kt and seas 1 to 2 ft expected. For the Gale
  Watch, west winds 20 to 25 kt with gusts up to 35 kt and seas 1
  to 3 ft possible.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...For the Small Craft Advisory, from noon to 9 PM CST 
  Saturday. For the Gale Watch, from Saturday evening through 
  Sunday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
7 follow-up statements
338 
WHUS74 KMOB 141714
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1114 AM CST Fri Jan 14 2022

GMZ631-632-650-655-670-675-150130-
/O.CON.KMOB.SC.Y.0007.220115T1800Z-220116T0300Z/
/O.UPG.KMOB.GL.A.0001.220116T0300Z-220117T0000Z/
/O.NEW.KMOB.GL.W.0003.220116T0300Z-220117T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1114 AM CST Fri Jan 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CST
SATURDAY...
...GALE WARNING IN EFFECT FROM 9 PM SATURDAY TO 6 PM CST SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts
  up to 45 kt and seas 8 to 13 ft expected. For the Small Craft
  Advisory, south winds 20 to 25 kt with gusts up to 40 kt and 
  seas 3 to 6 ft expected.  Waves 2 to 3 feet in bays and sounds.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...For the Gale Warning, from 9 PM Saturday to 6 PM CST 
  Sunday. For the Small Craft Advisory, from noon to 9 PM CST 
  Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630-633>636-150130-
/O.EXB.KMOB.SC.Y.0007.220116T0000Z-220117T0000Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
1114 AM CST Fri Jan 14 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 6 PM CST
SUNDAY...

* WHAT...West winds 20 kt with gusts up to 30 kt and seas 1 to 2 
  ft expected.

* WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay 
  System, Western Choctawhatchee Bay and Eastern Choctawhatchee 
  Bay.

* WHEN...From 6 PM Saturday to 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
911 
WHUS74 KMOB 150121
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
721 PM CST Fri Jan 14 2022

GMZ631-632-650-655-670-675-150930-
/O.CON.KMOB.SC.Y.0007.220115T1800Z-220116T0300Z/
/O.CON.KMOB.GL.W.0003.220116T0300Z-220117T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
721 PM CST Fri Jan 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 6 PM CST
SUNDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 45 kt and seas 8 to 13 ft expected. For the Small Craft 
  Advisory, south winds 20 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...For the Gale Warning, from 9 PM Saturday to 6 PM CST 
  Sunday. For the Small Craft Advisory, from noon to 9 PM CST 
  Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630-633>636-150930-
/O.CON.KMOB.SC.Y.0007.220116T0000Z-220117T0000Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
721 PM CST Fri Jan 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO
6 PM CST SUNDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  1 to 2 ft expected.

* WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee 
  Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay.

* WHEN...From 6 PM Saturday to 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
762 
WHUS74 KMOB 150313
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
913 PM CST Fri Jan 14 2022

GMZ631-632-650-655-670-675-151115-
/O.CON.KMOB.SC.Y.0007.220115T1800Z-220116T0300Z/
/O.CON.KMOB.GL.W.0003.220116T0300Z-220117T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
913 PM CST Fri Jan 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 6 PM CST
SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kts with gusts 
  up to 45 kts and seas 8 to 13 ft expected. For the Small Craft 
  Advisory, south winds 15 to 25 kts with gusts up to 35 kts and 
  seas 3 to 6 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...For the Gale Warning, from 9 PM Saturday to 6 PM CST 
  Sunday. For the Small Craft Advisory, from noon to 9 PM CST 
  Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630-633>636-151115-
/O.CON.KMOB.SC.Y.0007.220116T0000Z-220117T0000Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
913 PM CST Fri Jan 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO
6 PM CST SUNDAY...

* WHAT...West winds 20 to 25 kts with gusts up to 35 kts and seas 
  1 to 3 ft expected.

* WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee 
  Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay.

* WHEN...From 6 PM Saturday to 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
820 
WHUS74 KMOB 150919
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
319 AM CST Sat Jan 15 2022

GMZ631-632-650-655-670-675-151730-
/O.CON.KMOB.SC.Y.0007.220115T1800Z-220116T0300Z/
/O.CON.KMOB.GL.W.0003.220116T0300Z-220117T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
319 AM CST Sat Jan 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
CST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
CST SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts 
  up to 40 kt and seas 9 to 14 ft expected. For the Small Craft 
  Advisory, south winds 15 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...For the Gale Warning, from 9 PM this evening to 6 PM 
  CST Sunday. For the Small Craft Advisory, from noon today to 9 
  PM CST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630-633>636-151730-
/O.CON.KMOB.SC.Y.0007.220116T0000Z-220117T0000Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
319 AM CST Sat Jan 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST SUNDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  up to 3 ft expected.

* WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee 
  Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay.

* WHEN...From 6 PM this evening to 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
574 
WHUS74 KMOB 151633
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1033 AM CST Sat Jan 15 2022

GMZ631-632-650-655-670-675-160100-
/O.CON.KMOB.SC.Y.0007.220115T1800Z-220116T0300Z/
/O.CON.KMOB.GL.W.0003.220116T0300Z-220117T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1033 AM CST Sat Jan 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
CST SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts 
  up to 40 kt and seas 9 to 14 ft expected. For the Small Craft 
  Advisory, south winds 15 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...For the Gale Warning, from 9 PM this evening to 6 PM 
  CST Sunday. For the Small Craft Advisory, from noon today to 9 
  PM CST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630-633>636-160100-
/O.CON.KMOB.SC.Y.0007.220116T0000Z-220117T0000Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
1033 AM CST Sat Jan 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST SUNDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  up to 3 ft expected.

* WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee 
  Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay.

* WHEN...From 6 PM this evening to 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
815 
WHUS74 KMOB 160053
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
653 PM CST Sat Jan 15 2022

GMZ631-632-650-655-670-675-160900-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-220116T0300Z/
/O.CON.KMOB.GL.W.0003.220116T0300Z-220117T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
653 PM CST Sat Jan 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt with gusts 
  up to 45 kt and seas 9 to 14 ft expected. For the Small Craft 
  Advisory, southwest winds 15 to 25 kt with gusts up to 35 kt 
  and seas 4 to 6 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...For the Gale Warning, until 6 PM CST Sunday. For the 
  Small Craft Advisory, until 9 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630-633>636-160900-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-220117T0000Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
653 PM CST Sat Jan 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  up to 3 ft.

* WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee 
  Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay.

* WHEN...Until 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
488 
WHUS74 KMOB 160935
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
335 AM CST Sun Jan 16 2022

GMZ630-633>636-161745-
/O.UPG.KMOB.SC.Y.0007.000000T0000Z-220117T0000Z/
/O.EXA.KMOB.GL.W.0003.000000T0000Z-220117T0000Z/
/O.NEW.KMOB.SC.Y.0008.220117T0000Z-220117T1800Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
335 AM CST Sun Jan 16 2022

...GALE WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST MONDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts
  up to 35 kt and seas 1 to 3 ft. For the Small Craft Advisory,
  northwest winds 20 to 25 kt with gusts up to 30 kt and seas 1 
  to 2 ft expected.

* WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay 
  System, Western Choctawhatchee Bay and Eastern Choctawhatchee 
  Bay.

* WHEN...For the Gale Warning, until 6 PM CST this evening. For 
  the Small Craft Advisory, from 6 PM this evening to noon CST 
  Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ631-632-650-655-670-675-161745-
/O.CON.KMOB.GL.W.0003.000000T0000Z-220117T0000Z/
/O.NEW.KMOB.SC.Y.0008.220117T0000Z-220117T1800Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
335 AM CST Sun Jan 16 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST MONDAY...

* WHAT...For the Gale Warning, west winds 30 to 35 kt with gusts
  up to 45 kt and seas 10 to 14 ft. For the Small Craft Advisory,
  northwest winds 20 to 25 kt with gusts up to 30 kt and seas 7 
  to 12 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...For the Gale Warning, until 6 PM CST this evening. For 
  the Small Craft Advisory, from 6 PM this evening to noon CST 
  Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 10:53 PM CST, 2 hours 43 minutes earlier.

Area forecast discussion, Jan 13, 10:53 PM CST, 2 hours 43 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1053 PM CST Thu Jan 13 2022

.AVIATION...
06Z issuance...VFR conditions expected through the forecast.
Westerly winds 5 to 10 knots (lighter inland) will shift to a
light northerly after sunrise, then to southerly 5 to 10 knots
(around 10 knots along the coast) in the afternoon Friday. /16

&&

.PREV DISCUSSION... /issued 1012 PM CST Thu Jan 13 2022/

NEAR TERM /Now Through Saturday/...A deep upper level shortwave
trough over eastern portions of the Southeast moves off tonight,
being replaced by zonal upper flow over the Southeast. Another upper
level trough dives south over the Plains Friday into Friday night,
organizing into a closed low over the Southern Plains before
beginning to move east over the Lower Mississippi River Valley. A
wedge of colder air that had moved southeast over eastern portions
of the Southeast moves off with a surface ridge moving east over the
Southeast in its wake. Southerly flow returns to the forecast area
Friday night, and moisture levels begin to increase. Precipitable
h20 values currently around 0.5" over the forecast area rise Friday
night through Saturday to around 1.5" by Saturday afternoon ahead of
an approaching cold front( which reaches the Mississippi River by
Saturday evening).

For tonight through Friday night, temperatures moderate upwards from
around seasonal norms for low temperatures tonight (upper 30s well
inland to mid 40s along the coast) to above Friday night (low to mid
40s well inland to low 50s along the coast) with the return of
warmer southerly flow. High temperatures Friday a bit above seasonal
norms are expected, topping out in the low to mid 60s.

Saturday, as the upper system begins to move across the Lower
Mississippi River Valley, increasing mid and upper level jet
dynamics move across the forecast area Saturday into Saturday night.
Guidance is advertising a weak southerly low level jet (about 30kts
tops) with a double 500mb jet structure, and a strong 100-120kt
upper level jet, bringing good mid/upper level support. Guidance has
been consistent the last few days in confining meh instability
(MLCapes of 500J/kg at best) to the northern Gulf coast. With the
influx of moisture over cooler northern Gulf waters, do not
anticipate much rise in values at this point. Good wind shear is
being advertised with the system (EBWD values of 30-40kts and 0-6km
bulk Shear Values of 70-80kts) moving over the forecast area. 0-1km
helicities of 100-300 m^2/s^s are indicated coincident with the
better instability. At this point, SPC is advertising a Marginal
Risk of severe storms on Saturday into Saturday evening for areas
mainly over the western Florida Panhandle. I see no reason to adjust
this at this point. Wind damage will be the primary mode of damage,
though can not rule out low topped spinners bringing weak tornadoes.
Looking at the model soundings, a mostly linear wind shear will lead
to more linear type system. Also, with a saturated sounding lending
to more efficient rainers, a more progressive speed along with very
dry conditions across the forecast area at this time will help to
limit water issues except for poor drainage areas.
/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Gale Watch from Saturday evening through Sunday afternoon for
     GMZ631-632-650-655-670-675.

     Small Craft Advisory until 6 AM CST Friday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
http://weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 8:44 PM CSTSmall Craft AdvisoryMOB5 hr
Jan 14, 2:02 AM CSTRip Current StatementMOBBaldwin, Mobile3 days
Jan 14, 11:14 AM CSTGale WarningMOB55 hr

Nearby

Small Craft Advisories in Alabama, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.